# SDR SCNA20240401173

- Difficulty date: March 27, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION PER SCA TASK CARD 571800200_P1-OP-UP-WINGS/0 THAT IS RELATED TO BOEING TASK CARD 57-180-02-01, IT WAS FOUND AT RH OUTER WING, BETWEEN RIB 19/RIB 20, BETWEEN WSTA 564.5 AND WSTA 591.5, UPPER STRINGER U-8 SIDE END WITH CRACK.  ACCOMPLISHED A STRINGER REPAIR AS PER COOPESA ENGINEERING ORDER # COO-EO-2024-19633-R00, DATED MARCH 08, 2024, FOLLOWING BOEING REPAIR INSTRUCTIONS UNDER REF. COO-SCA-24-0115 AND FINAL APPROVAL PER FAA FORM 8100-9 PROVIDED BY BOEING.
